Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS Binghamton, NY

April 13, 2020Chemung County, Tioga County, New York; Bradford County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 13, 2020, 2:41 PM EDT for Chemung County, Tioga County, New York; Bradford County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 2:41 PM EDT (18:41 UTC)
Expired
Apr 13, 2020, 3:30 PM EDT
In force
49 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chemung County, NY, Tioga County, NY, Bradford County, PA

The radar

The Binghamton radar (KBGM), 30 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:48 PM EDTTSTM WND DMG1 S South Waverly, PAWIRES DOWN ON ELMIRA STREET.
Apr 13, 3:11 PM EDTTSTM WND DMG1 W Campville, NYPOWERLINES DOWN AT HILTON ROAD AND ROUTE 434.
Apr 13, 3:15 PM EDTTSTM WND DMG1 Wsw Wysox, PATREE DOWN BLOCKING ROADWAY ON CRAFTMASTER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 446 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
446 m²/s²
0-3 km storm-relative helicity
575 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WUUS51 KBGM 131841
SVRBGM
NYC015-107-PAC015-131930-
/O.NEW.KBGM.SV.W.0002.200413T1841Z-200413T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
241 PM EDT Mon Apr 13 2020

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chemung County in central New York...
  Tioga County in central New York...
  Bradford County in northeastern Pennsylvania...

* Until 330 PM EDT.

* At 240 PM EDT, severe thunderstorms were located along a line
  extending from near Lockwood to near Ridgebury to near Canton,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Chemung, Barton, Sayre, Waverly, Owego, Athens, Towanda, Ridgebury,
  Canton and West Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4224 7658 4227 7648 4226 7642 4229 7640
      4230 7626 4235 7611 4229 7611 4228 7609
      4219 7609 4218 7612 4201 7610 4200 7615
      4191 7614 4170 7625 4165 7688 4181 7690
TIME...MOT...LOC 1840Z 251DEG 34KT 4214 7657 4199 7668 4172 7688 

HAIL...<.75IN
WIND...60MPH
 
$$

JRK
3 follow-up statements
170 
WWUS51 KBGM 131854
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
254 PM EDT Mon Apr 13 2020

NYC015-131904-
/O.CAN.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Chemung NY-
254 PM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEMUNG COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4166 7679 4194 7664 4201 7654 4226 7643
      4226 7642 4229 7640 4230 7626 4235 7611
      4229 7611 4228 7609 4219 7609 4218 7612
      4201 7610 4200 7615 4191 7614 4170 7625
TIME...MOT...LOC 1854Z 252DEG 39KT 4218 7640 4204 7645 4169 7669 

$$

NYC107-PAC015-131930-
/O.CON.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
254 PM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR TIOGA AND CENTRAL BRADFORD COUNTIES...

At 254 PM EDT, severe thunderstorms were located along a line
extending from near Candor to Barton to Le Roy, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Barton, Sayre, Waverly, Owego, Athens, Towanda, West Franklin, Wysox,
Berkshire and Sheshequin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4166 7679 4194 7664 4201 7654 4226 7643
      4226 7642 4229 7640 4230 7626 4235 7611
      4229 7611 4228 7609 4219 7609 4218 7612
      4201 7610 4200 7615 4191 7614 4170 7625
TIME...MOT...LOC 1854Z 252DEG 39KT 4218 7640 4204 7645 4169 7669 

HAIL...<.75IN
WIND...60MPH
 
$$

JRK
870 
WWUS51 KBGM 131914
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
314 PM EDT Mon Apr 13 2020

NYC107-PAC015-131930-
/O.CON.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
314 PM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN TIOGA AND NORTHEASTERN BRADFORD COUNTIES...

At 312 PM EDT, severe thunderstorms were located along a line
extending from Newark Valley to Owego to near Monroeton, moving east
at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. Several downed trees and wires were 
         reported in Bradford County during the past 30 minutes.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Owego, Towanda, Wysox, Berkshire, Sheshequin, Orwell, North Towanda,
Newark Valley, Windham and Herrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4170 7625 4169 7636 4167 7660 4193 7644
      4204 7635 4216 7627 4231 7622 4235 7611
      4229 7611 4228 7609 4219 7609 4218 7612
      4201 7610 4200 7615 4191 7614
TIME...MOT...LOC 1912Z 251DEG 34KT 4223 7619 4209 7624 4174 7648 

HAIL...<.75IN
WIND...60MPH
 
$$

JRK
860 
WWUS51 KBGM 131927
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
327 PM EDT Mon Apr 13 2020

NYC107-PAC015-131936-
/O.EXP.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
327 PM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIOGA AND NORTHEASTERN
BRADFORD COUNTIES WILL EXPIRE AT 330 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for 
415 PM for eastern Bradford County.

LAT...LON 4170 7625 4169 7636 4167 7660 4193 7644
      4204 7635 4216 7627 4231 7622 4235 7611
      4229 7611 4228 7609 4219 7609 4218 7612
      4201 7610 4200 7615 4191 7614
TIME...MOT...LOC 1926Z 251DEG 34KT 4227 7605 4213 7610 4177 7634 

$$

JRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:33 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 13, 2:33 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
233 PM EDT Mon Apr 13 2020

.SYNOPSIS...
Much cooler air on gusty winds will move in this evening and
stay in our area through the week. An upper low moving through
the Great Lakes may bring a few showers to the area Thursday and
Friday.

&&

.NEAR TERM /THROUGH TUESDAY/...
Cold front will push through late this afternoon and evening
bringing another burst of heavy rain and winds, with an isolated
thunderstorm possible. Overnight will feature gusty west winds
and cold advection, perhaps a shower in the northern zones with
the added instability. Will continue with the flags but expect a
rather quick weakening of the gradient and corresponding
surface winds.

Tuesday will be mainly dry with a surface high nosing in and a
more southwest flow aloft. Wave zipping through in the southwest
flow looks now to be far enough south to keep the light
precipitation south of the area.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
130 pm update...

A weak wave will cross the area Wednesday night. The low level
flow out of the W - NW should enhance moisture into the region
from the lakes. Could see a few isolated to scattered heavy
snow showers Wednesday night when this wave comes through. NAM
forecast soundings indicating steep low level lapse rates
(+7C/km) and strong omega, through a fairly deep saturated DGZ
layer from about 800 mb to just above 700 mb. Have kept PoP and
QPF/Snowfall conservative for now, as there remains uncertainty
on the total coverage of the showers. Can't rule out a quick
half inch to an inch of snow in heavy snow showers, as soundings
do indicate that snowfall rates should be intense enough to
overcome warm surface temperatures.

NW flow and cool conditions will continue on Thursday, as well
as a chance for lake effect rain/snow showers. There will likely
at the very least be mostly cloudy conditions through the day
with highs only in the low 40s and possibly upper 40s in parts
of NE PA.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
140 pm update...The previous forecast remains unchanged at this
time, with 12Z GFS still not indicating any storm on Saturday,
but just a quick wave that moves off the coast and out to sea on
Friday. At this time the 00Z Euro remains the outlier with the
large Coastal low on Saturday...will see what the 12Z Euro
brings when we get the data in the next couple hours.

430 am update...
The broad upper level trough at this time has moved over the
northeast US on Friday. Models not agreeing on the details of
the weak fast moving systems. The models have some form of a
storm that moves east through the Ohio Valley and PA Friday
afternoon and evening. Again a mix of rain and snow. ECMWF is
now the outlier with a storm on Saturday. For now continued
close to NBM and a dry forecast with highs slightly warmer with
highs in the mid and upper 40s.

Sunday showing a change in the weather with warmer and wetter
weather ahead of a cold front Sunday night. Most of the
precipitation would be rain with temperatures in the 50s.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Gusty winds at all terminals with thunder possible, mainly along
the NY/PA border in to NEPA at AVP. Variable conditions with the
showers and storms with VFR prevailing, but potential IFR in
the vicinity of storms. Front moves through most stations before
23Z and will be followed by improvement to VFR conditions all
stations overnight and into Tuesday.

Outlook...

Tuesday... through Thursday...Generally VFR.

Friday...Restrictions possible in NEPA for rain and snow
showers.

Saturday...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 10 PM EDT this evening for PAZ038>040-043-
     044-047-048-072.
NY...Wind Advisory until 10 PM EDT this evening for NYZ023>025-
     044>046-055>057-062.
     High Wind Warning until 10 PM EDT this evening for NYZ009-
     015>018-022-036-037.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...MPK
LONG TERM...TAC
AVIATION...DGM
Hazardous weather outlook, Apr 13, 2:22 PM EDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
222 PM EDT Mon Apr 13 2020

NYZ009-015>018-022-036-037-141830-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
222 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

In addition, there is a chance for strong to severe thunderstorms
this afternoon. Any thunderstorm that forms could produce damaging
winds, and small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-048-072-141830-
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Pike-Southern Wayne-
222 PM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ047-141830-
Luzerne-
222 PM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Apr 13, 9:26 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
926 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M51 MPH          LUZERNE            PA   MESONET

0314 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M51 MPH          LUZERNE            PA   MESONET

0357 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M55 MPH          LUZERNE            PA   MESONET

0545 AM     NON-TSTM WND GST SCIPIO CENTER           42.76N  76.53W
04/13/2020  M54 MPH          CAYUGA             NY   NYSM

0608 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M59 MPH          LUZERNE            PA   MESONET

0608 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M50 MPH          LACKAWANNA         PA   MESONET

0615 AM     NON-TSTM WND GST TULLY                   42.79N  76.12W
04/13/2020  M50 MPH          ONONDAGA           NY   NYSM

0635 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M65 MPH          LUZERNE            PA   MESONET

0700 AM     NON-TSTM WND GST I-380 N B @ EXIT 20 DAL 41.31N  75.55W
04/13/2020  M51 MPH          LACKAWANNA         PA   MESOWEST

0709 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M59 MPH          LACKAWANNA         PA   MESONET

0710 AM     NON-TSTM WND GST TULLY                   42.79N  76.12W
04/13/2020  M53 MPH          ONONDAGA           NY   NYSM

0714 AM     NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N  75.72W
04/13/2020  M58 MPH          LUZERNE            PA   ASOS

0729 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M61 MPH          LACKAWANNA         PA   MESONET

0759 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M62 MPH          LACKAWANNA         PA   MESONET

0824 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M66 MPH          LUZERNE            PA   MESONET

0829 AM     NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N  75.72W
04/13/2020  M64 MPH          LUZERNE            PA   ASOS

&&

MPK
Local storm report, Apr 13, 10:43 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1043 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND DMG WILKES-BARRE            41.25N  75.88W
04/13/2020                   LUZERNE            PA   EMERGENCY MNGR

            ROOF DAMAGE TO CITY HALL IN WILKES BARRE

&&

MPK
Local storm report, Apr 13, 10:45 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1045 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     NON-TSTM WND DMG WILKES-BARRE            41.25N  75.88W
04/13/2020                   LUZERNE            PA   EMERGENCY MNGR

            PEDESTIAN BRIDGE THAT CONNECTS WILKES BARRE GENERAL
            HOSPITAL WITH OUTPATIENT SURGERY CENTER SUSTAINED WIND
            DAMAGE

&&

MPK
Special weather statement, Apr 13, 1:56 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
156 PM EDT Mon Apr 13 2020

NYZ062-PAZ048-131845-
Sullivan NY-Pike PA-
156 PM EDT Mon Apr 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHERN SULLIVAN AND
PIKE COUNTIES UNTIL 245 PM EDT...

At 155 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greeley to near Bushkill. Movement was
northeast at 55 mph.

Although no lightning has been detected, brief heavy downpours and
wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Fallsburg, Port Jervis, Bushkill, Monticello, Lackawaxen, South
Fallsburg, Shohola, Matamoras, Wurtsboro and Otisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4150 7449 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4139 7513
      4159 7495 4188 7446 4175 7457 4165 7440
      4159 7436
TIME...MOT...LOC 1755Z 231DEG 49KT 4139 7507 4115 7508

JRK
Special weather statement, Apr 13, 2:13 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
213 PM EDT Mon Apr 13 2020

NYZ023>025-044-055-PAZ038-131900-
Chemung NY-Cortland NY-Schuyler NY-Tioga NY-Tompkins NY-Bradford PA-
213 PM EDT Mon Apr 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...CHEMUNG...SOUTHWESTERN CORTLAND...TIOGA...TOMPKINS AND
BRADFORD COUNTIES UNTIL 300 PM EDT...

At 213 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuta to near Millerton to near Morris.
Movement was northeast at 45 mph.

Wind gusts up to 50 mph and brief heavy downpours will be possible
with these storms.

Locations impacted include...
Chemung, Ithaca, Elmira, Cortland, Southport, Barton, Horseheads,
Sayre, Newfield and Waverly.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4248 7668 4268 7609 4241 7610 4241 7613
      4231 7610 4219 7610 4218 7612 4200 7611
      4200 7615 4191 7614 4168 7630 4156 7648
      4160 7687 4200 7692 4200 7696 4203 7697
TIME...MOT...LOC 1813Z 238DEG 43KT 4226 7674 4196 7697 4168 7723

JRK

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:13 PM EDTSpecial Weather StatementBGMChemung, Tioga, Tompkins47 min
Apr 13, 3:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga55 min
Apr 13, 3:51 PM EDTSpecial Weather StatementBGMDelaware54 min
Apr 13, 3:59 PM EDTSpecial Weather StatementBGMOtsego61 min
Apr 13, 4:56 PM EDTSpecial Weather StatementBGMSullivan34 min
Apr 13, 9:24 AM EDTWind AdvisoryBGMLackawanna, Luzerne, Wayne, Wyoming13 hr
Apr 13, 1:56 PM EDTSpecial Weather StatementBGMPike49 min
Apr 13, 3:10 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming43 min
Apr 13, 3:50 PM EDTAreal Flood AdvisoryBGMLackawanna, Wayne115 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.